# SDR ABXA010831

- Difficulty date: March 29, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,663 hours, 25,234 cycles
- System (JASC): 5700 · Wing Structure
- Part: Doubler
- Part number: 56429401
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING 505F PANEL HAD 10 EACH CRACK INDICATIONS AT FASTENER HOLES. REPAIRED AREA IAW REA D857-43069MR.
